# SDR A6WA200740631

- Difficulty date: November 17, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Engine: Ge CF343B1
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR L/E INNER SKIN GOUGE RT MLG DOOR REPAIRED IAW REO 601R-52-82-034.  (K)
